# SDR AM1060904005C

- Difficulty date: November 16, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 23,965 hours, 34,509 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181000157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIOCORROSION ON LT WING MAIN SPAR FWD AND AFT SPAR CAP FLANGES. REPAIRED IAW MFG REPAIR FR-CO-01425.
